# SDR DXTA2023072191420

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 1,540 hours, 956 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER STARTING APU WHEN PUTTING APU BLEED AIR ON GOT SMOKE IN THE CABIN.  IT WAS A OILY SMELL THAT BURNED EYES AND COULD TASTE.  YOU COULD VISIBLY SEE THE SMOKE IN CABIN.  FOUND APU OIL OVERSERVICED ABOVE FULL UNE (07 22 SL}. ADJUSTED OIL QTY LEVEL TO IN BETWEEN THE MININUM AND MAXIMUM UNES IAW AMM 12-20-20. PERFORMED COMPRESSOR INLET BORESCOPE INSPECTION IAW TC-C68-49-1001, REVISION 2,  WITH NO EVIDENCE OF OIL LEAKAGE OR COKING. VISUALLY INSPCTED APU BLEED AIR DUCT & FOUND IT DRY. VISUALLY INSPECTED APU EXHAUST & FOUND IT DRY. PERFORMED ENVIRONMENTAL CONTROL SYSTEM BLEED & TRIM AIR DUCT BURN PROCEDURE IAW TC-68A-21-181006MR3 FROM THE ENGINES AND APU WITH SATISFACTORY RESULTS.
